# SDR FDEA201304060734

- Difficulty date: April 6, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 69,150 hours, 16,751 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Fairing
- Condition: Broken
- Location: Nr 2 A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

LOUD AND VIOLENT VIBRATION IN AIRFRAME STARTING AT 220KTS WHILE RETRACTING SLATS.  FELT AS IF IT WAS UNDER CAPTINS SEAT.  VIBRATION STOPPED AFTER SLOWING  BELOW 220KIAS AND DID NOT RETURN.  ONCE LEVELED OFF AND  SLOWED TO 190 VIBRATION WAS NOT PRESENT FOR  REMAINDER OF FLIGHT, RETURNED AND LANDED WITHOUT INCIDENT.  INSPECTED PACK INLETS, FOUND DEFLECTOR FAIRING ON NR 2 PACK BROKE AT ATTACH POINTS AND HANGING IN AIRSTREAM R & R FAIRING ASSY REF MM 21-55-01-4-2.  OPS CHECK GOOD NO DEFECTS NOTED.
